# SDR MALA965149

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IN MSP, FOUND AFT CARGO DOOR FUSELAGE FRAME GAS STRUT MOUNT POST HOLE CRACKED.  CRACK WAS REPAIRED IAW FAC ARP 53-20-9503 DATED MARCH 1, 1995.  DAMAGE LOCATED AT FS 438 FRAME P/N 27-20085.  (M)
